[1]杨永琴,等.Banach空间中一类g-η-增生映象包含组的Ishikawa迭代算法(英文)[J].南京师范大学学报(自然科学版),2009,32(02):1-5.
 Yang Yongqin,Li Jianping,Zhang Hong.Ishikawa Iterative Algorithm for a System of g-η-Accretive Mapping Inclusions in Banach Spaces[J].Journal of Nanjing Normal University(Natural Science Edition),2009,32(02):1-5.
点击复制

Banach空间中一类g-η-增生映象包含组的Ishikawa迭代算法(英文)()
分享到:

《南京师范大学学报》(自然科学版)[ISSN:1001-4616/CN:32-1239/N]

卷:
第32卷
期数:
2009年02期
页码:
1-5
栏目:
数学
出版日期:
2009-06-30

文章信息/Info

Title:
Ishikawa Iterative Algorithm for a System of g-η-Accretive Mapping Inclusions in Banach Spaces
作者:
杨永琴1 2 李建平1 张弘2
1. 后勤工程学院, 重庆400016
2. 重庆交通大学理学院, 重庆400074
Author(s):
Yang Yongqin12Li Jianping1Zhang Hong2
1.Logistical Engineering University,Chongqing 400016,China
关键词:
Ish ikaw a迭代算法 g-η-增生映象包含组 松驰余制映象 预解算子技巧 存在性 收敛性
Keywords:
Ish ikaw a iterative a lgo rithm system of g-- acc retivem app ing inclusions ralaxed cocoerc ive m apping resolvent operator techn ique ex istence conv ergence
分类号:
O177.91
摘要:
在Banach空间中引入和研究了一类含g-η-增生映象的变分包含,利用与g-η-增生映象相联系的预解算子技巧,证明了这类g-η-增生映象包含解的存在性和惟一性.对这类g-η-增生映象包含的逼近解我们也构造了一个新的Ish ikawa迭代算法,并讨论了由此算法生成的迭代序列的收敛性.
Abstract:
In th is pape r, w e introduce and study a new system o fg-- accre tivem apping inclusions in Banach spaces. Us ing the reso lvent opera to r technique for g-η- acc retivem appings, we prove the ex istence and uniqueness o f the solutions for th is system o fg-- accretivem apping inclusions. W e a lso construct a new Ish ikaw a ite ra tive algorithm fo r so lv ing th is system of g-η-accretivem app ing inc lusions and discuss the conve rgence of itera tive sequence genera ted by the a lgor ithm.

参考文献/References:

[ 1] V erm aR U. Pro jec tion m ethods, a lgo rithm s, and a new system o f nonlinear var ia tiona l inequa lities[ J]. Com putM ath App,l
2001, 41: 1 025-1 031.
[ 2] K im J K, K im D S. A new sy stem o f generalized non linearm ixed va riational inequa lities in H ilbe rt spaces[ J]. J Convex Ana,
l 2004, 11: 235-243.
[ 3] Ve rm aR U. Genera l conve rgence analysis fo r two- step pro jec tion m ethods and applica tion to var iationa l prob lem s[ J]. Appl
M ath Le tt, 2005, 18: 1 286-1 292.
[ 4] Peng JW, Zhu D L. Ex istence of so lutions and conve rgence of itera tive algorithm s fo r a system of generalized nonlinearm ix ed
quas-i var iational inclusions[ J]. Compu tM ath App,l 2007, 53: 693-705.
[ 5] JinM M. Iterative a lgo rithm s for a new system o f nonlinear va riational inc lusions w ith (A, G)- acc retivem app ing s in B anach
spaces[ J]. Com putM a th App,l 2007, 54: 579-588.
[ 6] Kazm iK R, Khan F A. Iterative approx im ation o f a un ique so lution o f a system o f var iationa-l like inc lusions in real q-un-i
form ly smoo th B anach spaces[ J]. Non linear Ana,l 2007, 67( 10): 917-929.
[ 7] Xu H K. Inequa lities in Banach spaces w ith applications[ J] . Nonlinea rAna,l 1991, 16( 12): 1 127-1 138.
[ 8] Liu L S. Ish ikawa andM ann itera tive process w ith errors for nonlinear strong ly accretivem app ing s in Banach spaces[ J] . J
M ath Anal App,l 1995, 194: 114-135.

备注/Memo

备注/Memo:
Foundation item: Supported by the Nat ional Natu ral Science Foundation of Ch in a ( 10471151 ) and C hongq ing Natu ral Science Foundat ion ( CSTC2007BB2427) .
Corresponding autho r: Y ang Yongq in, doctor, associate professor, m ajored in non linear funct ional analysis andw avelet analys is.E-m ail:yangyq6411@ 126. com
更新日期/Last Update: 2013-04-23